# SDR REXA200600053

- Difficulty date: April 19, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N8611A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7611
- Aircraft time: 9,378 hours, 8,692 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Frame
- Part number: 410311551
- Condition: Cracked
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUR ROWS OF SEATS HAVE CRACKED LEGS.  SEAT ROW 5 C&D AFT STRUCTURE BASE OF LEG CRACKED, SEAT ROW 7 A&B INBORAD AFT STRUCTURE OF LEG BASE CRACKED, SEAT ROW 9 A&B INBOARD AFT STRUCTURE OF LEG BASE CRACKED, AND SEAT ROW 10 A&B INBOARD AFT STRUCTURE OF LEG BASE CRACKED.  REMOVED AND REPLACED 4 LEGS.
